# SDR YENA2007015

- Difficulty date: March 10, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 3,346 hours, 2,354 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR OPEN INDICATION AFTER TAKEOFF AT 500 FEET.  RETURNED TO JFK AT 5000FT & 210 KIAS.  STARTED FEELING VIBRATIONS WHEN ACCELERATING TO 190 KIAS.  VB WENT AWAY AT 180 KIAS.  VISUAL INDICATION THAT DOOR WAS OPEN.  LANDED UNEVENTFULLY.  INSPECTED AFT CARGO DOOR & SURROUNDING STRUCTURE AS PER EA E-07-088.  REPAIRED DAMAGED AFT CARGO DOOR AFT FRAME ROLLER FITTING & ACCESS COVER AS PER EA E-07-089 & EA E-07-090B PART 1 DOOR FRAME INSPECTION.  OPERATION & INDICATOR CHECKED NORMAL.  OK FOR SERVICE.
